# SDR UALA2012041502287

- Difficulty date: April 14, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 35,269 hours, 15,374 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD3810
- Part serial: 43
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VERY LOUD ELEC MOTOR NOISE BETWEEN BULKHEADS IT IS VIBRATING THE FLOOR.  RPLD MIXED FLOW FAN PER MM.  OPERATE PACKS.  NO NOISE NOTED
